# SDR AALA20090424TUL11

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED STATION 294 TOP OF BEAM AT RIGHT BODY LINE 9 INCHES TO 39 INCHES.  CORROSION LEVEL 1.  CUT FLOORBEAM AT RIGHT BODY LINE 2.  REPLACED SECTION OF BODY STATION 294 TRANSVERSE FLOORBEAM PER EA B737-53-00-006045.
